# SDR SWAA2019082936428

- Difficulty date: August 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 31,405 hours, 18,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 416A152011
- Condition: Broken
- Location: R1 Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ESCAPE ROPE COVER BROKEN OFF.     SECURED COVER PER SIP.
